# SDR AALA202502138358

- Difficulty date: February 12, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 53,866 hours, 20,510 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTS THAT THE CIDS HAS CHECK 2L DOOR PRESSURE MESSAGE DISPLAYED. MAINETNANCE SERVICED L2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 25-62-48.
